On Shige Peng's central limit theorem

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give error estimates in Peng's central limit theorem for not necessarily nondegenerate case. The exposition uses the language of the classical probability theory instead of the language of the theory of sublinear expectations. We only consider the one-dimensional case. The higher dimensional extension is left to the interested reader.

Original languageEnglish (US)
Pages (from-to)1426-1434
Number of pages9
JournalStochastic Processes and their Applications
Volume130
Issue number3
DOIs
StatePublished - Mar 2020

Bibliographical note

Publisher Copyright:
© 2019 Elsevier B.V.

Keywords

  • Sublinear central limit theorem
  • The rate of convergence

Fingerprint

Dive into the research topics of 'On Shige Peng's central limit theorem'. Together they form a unique fingerprint.

Cite this